# SDR N150AW0021

- Difficulty date: May 25, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 55,708 hours, 43,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 651635227
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN STRAP AND SKIN AT BS 490 AT STR 28 RT AND IMPROPER REPAIR AT STR 27 RT AT BS 476 PER AD 2002-07-10 AND SB737-53A1177.  REPAIRED PER EA NR 53-090.
